Notes on the characterization of derivations

Gselmann, Eszter: Notes on the characterization of derivations. Acta scientiarum mathematicarum, (78) 1-2. pp. 137-145. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_001_002_137-145.pdf
Hozzáférés joga: Campus

Download (976kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 1-2
Page Range: pp. 137-145
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 144-145.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16424

Actions (login required)

View Item View Item